Wellposed Problems of the Calculus of Variations for Nonconvex Integrals
Journal of convex analysis, Tome 2 (1995) no. 1-2, pp. 375-384
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JCA_1995_2_1-2_a23,
author = {T. Zolezzi},
title = {Wellposed {Problems} of the {Calculus} of {Variations} for {Nonconvex} {Integrals}},
journal = {Journal of convex analysis},
pages = {375--384},
year = {1995},
volume = {2},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/JCA_1995_2_1-2_a23/}
}
T. Zolezzi. Wellposed Problems of the Calculus of Variations for Nonconvex Integrals. Journal of convex analysis, Tome 2 (1995) no. 1-2, pp. 375-384. http://geodesic.mathdoc.fr/item/JCA_1995_2_1-2_a23/